# SDR DALA2014092405204

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 31,069 hours, 16,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, Y1292, BETWEEN FRAMES 41 - 46 CORRODED.  FOUND OUT OF LIMITS.  REPLACED THE SEAT TRACK  IAW SRM 51-72-11 AND DWG D53372500.
